MathSciNet Relay Station
MathSciNet bibliographic data
MR865558 (88a:90167) 90C30 (65K05)
Burke, Jim; Han, S.-P. A Gauss-Newton approach to solving generalized inequalities. Math. Oper. Res. 11 (1986), no. 4, 632–643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement